# SDR IXXA20250201003

- Difficulty date: January 8, 2025
- Submitted: February 1, 2025
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767323
- Aircraft serial: 30388
- Aircraft time: 91,103 hours, 12,634 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Nose Cowl
- Part number: 2242101573GK
- Part serial: 2220001
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE, INLET COWL, INNER LOWER SUFACE IS GOUGED. REF HAECO WO 320010 NON ROUTINE 30331
